# SDR SWAA2015032337682

- Difficulty date: March 19, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 60,563 hours, 48,340 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603202A
- Part serial: PA897
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT TE WEDGE INBD END DELAMINATED.  R & R NR 4 SLAT ASSEMBLY IAW AMM.
